# SDR AWXA200501491

- Difficulty date: December 7, 2005
- Submitted: December 9, 2005
- Operation: Air carrier
- Aircraft: N604AW
- Make and model: Airbus A320-232
- Aircraft serial: 1196
- Aircraft time: 20,055 hours, 7,709 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5337111000800
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL -  DURING BC4 CHECK DISCOVERED LEVEL 2 GALVANIC CORROSION ON THE LT INBOARD SEAT TRACK AT FS 46+15" AND Y765.  MAINTENANCE FOUND CORROSION TO BE OUT OF LIMITS IAW AIRBUS 320 SRM 53-31-15 FIG 101.  REMOVED AND INSTALLED NEW SEAT TRACK FROM FS 41 TO FS 47 AND Y765 IAW AIRBUS 320 SRM 51-42-11.
